# SDR ASAA0180266

- Difficulty date: September 16, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DETACHED FROM GIRT BAR.  REATTACHED LANYARD TO GIRT BAR.  (M)
